# SDR UIEA2018021300210

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,868 hours, 22,255 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE.  ACCOMPLISHED A CABIN ALTITUDE BITE TEST IAW FIM 21-31 FT 803,  FAULTED THE MOTOR,  ABLE TO CLEAR FAULT & EICAS MESSAGE CLEARED.
